Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have hard bumps on fingers and toes, no itching, painful. Taken anti-allergic medication. Will it cure completely?

I am getting hard bumps in some of my fingers and toes. They do not itch only hurts sometimes. I took some anti allergic medicines and applied some anti bacterial ointment. Those part of the skin has now become black and red and very hard like dead skin. Will continuing to apply the anti bacterial ointment cure it completely?
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.

It is very difficult to precisely confirm a diagnosis without examination and the answer is based on the medical information provided.

Skin conditions need to be examined to be exactly say what it is. It might be contact dermatitis. It is a condition in which the skin becomes red, sore, or inflamed after direct contact with a substance.

Treatment includes washing with lots of water to remove any traces of the irritant that may remain on the skin. You should avoid further exposure to known irritants or allergens. Emollients or moisturizers help keep the skin moist, and also help skin repair itself. They protect the skin from becoming inflamed again. Presently i advice you to use only antihistamine cream for twp to three days.

If the symptom persists after 3 days / increases i advice you to see dermatologist for help.

Hope I have provided the information you needed.
Wish you good health. Take care.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor